Alert archive / Michigan / Small Craft Advisories in 2023
Small Craft Advisory 2, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jan 8, 2023, 4:16 AM EST. It took effect at Jan 8, 2023, 11:00 AM EST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2023, 4:16 AM EST (09:16 UTC)
- In effect from
- Jan 8, 2023, 11:00 AM EST
- Expired
- Jan 9, 2023, 3:26 PM EST
- In force
- 28 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
439 WHUS73 KAPX 080916 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 416 AM EST Sun Jan 8 2023 LHZ345-LMZ341-342-081730- /O.NEW.KAPX.SC.Y.0002.230108T1600Z-230109T1200Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay- 416 AM EST Sun Jan 8 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 AM EST MONDAY... * WHAT...Highest gusts up to 25 kts from the southwest and highest waves around 5 feet expected. * WHERE...In Lake Huron, Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island. In Lake Michigan, Seul Choix Point to 5NM West of Mackinac Bridge and Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay. * WHEN...From 11 AM this morning to 7 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JZ
7 follow-up statements
122 WHUS73 KAPX 081448 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 948 AM EST Sun Jan 8 2023 LHZ345-LMZ341-342-082300- /O.CON.KAPX.SC.Y.0002.230108T1600Z-230109T1200Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay- 948 AM EST Sun Jan 8 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...Highest gusts up to 25 kts from the southwest and highest waves around 5 feet expected. * WHERE...In Lake Huron, Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island. In Lake Michigan, Seul Choix Point to 5NM West of Mackinac Bridge and Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay. * WHEN...Until 7 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
985 WHUS73 KAPX 082001 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 301 PM EST Sun Jan 8 2023 LSZ321-090600- /O.EXB.KAPX.SC.Y.0002.230109T0500Z-230109T2300Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 301 PM EST Sun Jan 8 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST MONDAY... * WHAT...Highest gusts up to 25 kts from the west and highest waves around 6 feet expected. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...From midnight tonight to 6 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ345-LMZ341-342-090600- /O.CON.KAPX.SC.Y.0002.000000T0000Z-230109T1200Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay- 301 PM EST Sun Jan 8 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...Highest gusts up to 25 kts from the west and highest waves around 5 feet. * WHERE...In Lake Huron, Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island. In Lake Michigan, Seul Choix Point to 5NM West of Mackinac Bridge and Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay. * WHEN...Until 7 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
323 WHUS73 KAPX 090310 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1010 PM EST Sun Jan 8 2023 LHZ345-LMZ341-342-091115- /O.CON.KAPX.SC.Y.0002.000000T0000Z-230109T1200Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay- 1010 PM EST Sun Jan 8 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...Highest gusts up to 25 kts from the west and highest waves around 5 feet. * WHERE...In Lake Huron, Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island. In Lake Michigan, Seul Choix Point to 5NM West of Mackinac Bridge and Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay. * WHEN...Until 7 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ321-091115- /O.CON.KAPX.SC.Y.0002.230109T0500Z-230109T2300Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 1010 PM EST Sun Jan 8 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY... * WHAT...Highest gusts up to 25 kts from the west and highest waves around 6 feet expected. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until 6 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
010 WHUS73 KAPX 090927 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 427 AM EST Mon Jan 9 2023 LHZ346>348-091730- /O.EXA.KAPX.SC.Y.0002.000000T0000Z-230109T2300Z/ St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 427 AM EST Mon Jan 9 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Highest gusts up to 30 kts from the west and highest waves around 4 feet. * WHERE...St Ignace to False Detour Channel, 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island and Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ345-LMZ341-342-091200- /O.CON.KAPX.SC.Y.0002.000000T0000Z-230109T1200Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay- 427 AM EST Mon Jan 9 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...Highest gusts up to 30 kts from the west and highest waves around 5 feet. * WHERE...In Lake Huron, Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island. In Lake Michigan, Seul Choix Point to 5NM West of Mackinac Bridge and Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay. * WHEN...Until 7 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ321-091730- /O.CON.KAPX.SC.Y.0002.000000T0000Z-230109T2300Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 427 AM EST Mon Jan 9 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Highest gusts up to 25 kts from the northwest and highest waves around 6 feet. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
291 WHUS73 KAPX 091303 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 803 AM EST Mon Jan 9 2023 LSZ321-092300- /O.CON.KAPX.SC.Y.0002.000000T0000Z-230109T2300Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 803 AM EST Mon Jan 9 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Highest gusts up to 25 kts from the northwest and highest waves around 6 feet. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ346>348-092300- /O.CON.KAPX.SC.Y.0002.000000T0000Z-230109T2300Z/ St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 803 AM EST Mon Jan 9 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Highest gusts up to 30 kts from the west and highest waves around 4 feet. * WHERE...St Ignace to False Detour Channel, 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island and Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
648 WHUS73 KAPX 091648 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1148 AM EST Mon Jan 9 2023 LSZ321-092300- /O.CON.KAPX.SC.Y.0002.000000T0000Z-230109T2300Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 1148 AM EST Mon Jan 9 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Highest gusts up to 25 kts from the northwest and highest waves around 6 feet. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ346>348-092300- /O.CON.KAPX.SC.Y.0002.000000T0000Z-230109T2300Z/ St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 1148 AM EST Mon Jan 9 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Highest gusts up to 25 kts from the west and highest waves around 4 feet. * WHERE...St Ignace to False Detour Channel, 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island and Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
214 WHUS73 KAPX 092026 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 326 PM EST Mon Jan 9 2023 LHZ346>348-LSZ321-092130- /O.CAN.KAPX.SC.Y.0002.000000T0000Z-230109T2300Z/ St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 326 PM EST Mon Jan 9 2023 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 8, 3:34 AM EST, 42 minutes earlier.
Area forecast discussion, Jan 8, 3:34 AM EST, 42 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 334 AM EST Sun Jan 8 2023 .NEAR TERM...(Today through Tonight) Issued at 330 AM EST Sun Jan 8 2023 High Impact Weather Potential...minimal. Perhaps a touch of freezing drizzle late tonight. A ridge of high pressure is settling southward into the southern lakes. On the north side of the high, warm advection is developing on sw/wsw low level flow. Skies are overcast with stratus, though little to no precip is occurring (Sault Canada has reported a flurry or two, with 15SM vsby). A shortwave transits the southern lakes today, with better moisture/precip in the OH Valley. Another weak wave transits Superior late today, with little impact except to veer our winds aloft a bit. But that will allow another shortwave to quickly dig se-ward toward eastern upper MI late tonight. Several surface trof axi will slide into the region tonight, but the main cold front will still be just upstream over Superior by morning. Little sensible wx thru this evening. The inversion does get shallower, and the chance of seeing some erosion in the stratus increase late this afternoon into this evening. But mostly cloudy skies will generally prevail. Late this evening and early overnight is our best chance for partial clearing, before low- level moisture ramps up again in a broadly cyclonic/convergent setup sub-850mb. Incoming moisture depth overnight isn't too impressive, but we saturate up to 875mb overnight at ANJ, less than that further south. Some flurries or FZDZ could again emerge overnight, in central/northern Chippewa Co in eastern upper MI, and between GLR and PLN inclusive in northern lower. Have tweaked high temps lower today, given expected cloud cover. Highs will be near 30f to the lower 30s. Lows tonight were boosted a smidge, from near 20f in eastern upper into the 20s in northern lower MI. && .SHORT TERM...(Monday through Tuesday) Issued at 330 AM EST Sun Jan 8 2023 High Impact Weather Potential: Minimal attm... Pattern Synopsis/Forecast: Complicated pattern over the Upper Midwest...as closed upper low continues to spin across northern MO/southern IA as of 4z/08...blocked from more northward movement by low-amplitude ridging trying to overtake the Great Lakes...though there is some kind of little subsidence feature sinking through northern Michigan as of 4z. Weak warm advection into the Great Lakes...with much more active BCZ across the TN Valley associated with that southern trough. Additional upstream swirlies in the flow extend from Manitoba southward into the Dakotas...and even into the Desert SW...with a brief ridge between it...and upstream troughing just off the West Coast. At the surface...despite dry air aloft and surface high pressure...a fair bit of low-level moisture remains intact over the Great Lakes behind a departing weak surface boundary south of the state line as of 0z. Weak southerly surface flow over the Great Lakes as of 4z. More noteworthy surface feature is the low pressure system taking shape along that aforementioned active BCZ...and an inverted trough aligning itself with the upper low over MO. Meanwhile...upstream...do see some kind of meridional boundary associated with aforementioned niblets in the Dakotas/Manitoba...with a slightly more typical system over western Hudson Bay on the cusp of one of those northernmost vort maxes in the flow. Will look for upper low to slide by just to our south today...as upstream system over the central Canadian Rockies slides in from the northwest...booting ridging eastward. Guidance suggests this should linger a weak boundary in the area...as additional upstream energy tracks across the central US Monday. Surface pattern suggests some kind of col region over the Great Lakes...and/or high-bridged boundary...which suggests weak, potentially slightly gloomy, and relatively quiet weather could continue through Monday. As the upstream system approaches Monday night...will have to keep an eye out for some precip to develop as a weak surface low slides in for Tuesday. Guidance is still not terribly clear on how this will unfold...so will have to keep an eye on it. Still looks as though high pressure centered near/over Hudson Bay Tuesday will help persist some component of easterly flow, which may offset precip chances with the weak system. As this moves on through Tuesday night...another couple niblets trekking into the western US will be quick on its heels...keeping low pressure in play over the central US going into midweek. Primary Forecast Concerns: Precip potential through the period... Will have to keep an eye on Monday morning and that niblet moving through the region...as there are some signals that precip could be briefly enhanced in the low-levels by some overlake instability...with some weak CAA...particularly the further NE you go...though it's not out of the question something could pop right along the front itself. Given the shallow low-level moisture that hung around today (which guidance didn't really pick up terribly well), won't be surprised if we do manage to squeeze out more flakes than we currently expect. Could be a little drizzle, too, if we don't get cloud ice nucleation, which is a possibility...as soundings suggests we'll flirt with the -7 to -10C range for cloud top temps...so will leave some freezing drizzle in the forecast for eastern Upper. Not out of the question there could be some patchy fog overnight Monday night if the shallow low-level moisture stays around...and there is some possibility it might with a bit of a potential col region over us. There is some question on how far south the front will get...and will have to monitor this going forward...as this will have ramifications on the setup for Monday night into Tuesday...as that next niblet slides eastward. With the BCZ hanging out somewhere in the vicinity...focus for potential WAA precip could be in our area as the next little wave moves in...though guidance is still not overly clear on how this will evolve...as inter and intra model guidance (i.e., different models vs. different runs of the same model) is still not terribly consistent. Does appear that some of the more recent guidance may be trying to come into a little better agreement on precip potential over the UP...which seems like a reasonable idea given the current setup. Additionally, some ensemble- type guidance is not enthralled with the idea of precip...further backing up that uncertainty idea...so will likely play things a little conservatively dry for now, though not as dry as blend guidance. I wouldn't be surprised if things end up a little wetter, particularly if that low-level moisture that kept the shallow cloud deck in the region today is able to hold on through Monday night...as it could aid in precip development if there is enough mid- level moisture to contend with, for seeder-feeder type purposes. Have bumped up pops for the time being...but will hold off on putting QPF in the forecast attm given the uncertainty in the forecast. && .LONG TERM...(Tuesday night through Saturday) Issued at 330 AM EST Sun Jan 8 2023 High Impact Weather Potential: Minimal for now. Pattern Synopsis/Forecast: Guidance tonight is still pointing toward a couple pieces of energy moving into the Western US early this week...though there is still a great deal of uncertainty in how this will evolve, as mentioned above ...which will have some impacts on the evolution of things for the middle of the week...though there is some potential we could be a little more active if the BCZ lingers in our region for midweek and beyond. Signals remain a little stronger for a system to impact the eastern US...and potentially the Great Lakes, if the track is far enough north, toward the end of the week...so it will bear watching in the coming days to see how model guidance changes. For now...there is enough uncertainty that I'm going to run with blend guidance...which, btw, has changed somewhat dramatically for the morning package vs. yesterday afternoon's package...further signaling the lack of certainty/consistency with this forecast. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1140 PM EST Sat Jan 7 2023 Moisture remains trapped below a shallow subsidence inversion. This is expected to remain the case through much if not all of the taf period. MVFR cigs likely fall to IFR at CIU, PLN and MBL before rising back to MVFR Sunday. Light and variable winds become southwest and increase some Sunday afternoon. Low clouds may attempt to mix out later in the taf period but for now will continue with persistence. && .MARINE... Issued at 330 AM EST Sun Jan 8 2023 Sw to w winds increase today, as high pressure settles to our south. Winds/waves will approach advisory levels, especially on Lake MI. Brisk nw winds arrive Monday with a cold front, and advisory conditions are possible on Whitefish Bay down into Lk Huron. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && NEAR TERM...JZ SHORT TERM...FEF LONG TERM...FEF AVIATION...AJS MARINE...JZ
Hazardous weather outlook, Jan 8, 3:04 AM EST, 1 hour 12 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 304 AM EST Sun Jan 8 2023 MIZ016>018-020>036-041-042-086>088-095>099-090815- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 304 AM EST Sun Jan 8 2023 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-090815- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 304 AM EST Sun Jan 8 2023 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
Nearby
Small Craft Advisories in Michigan, 2023Every small craft advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.